# SDR CALA2017082802947

- Difficulty date: August 28, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 75,802 hours, 29,033 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: 6882
- Condition: Failed
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR AT 2R FAILED EMERGENCY LIGHTS CHECK. REMOVED AND REPLACED SLIDE AT DOOR 2R PER AMM 25-62-44.
